MAUDE Adverse Event Report: ECOLAB/MICROTEK MEDICAL INC MICROTEK; ADHESION GENERAL PURPOSE PROBE COVER

ECOLAB/MICROTEK MEDICAL INC MICROTEK; ADHESION GENERAL PURPOSE PROBE COVER
Model Number APC1291
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/30/2023
Type of Reportable Event Malfunction
Event or Problem Description
The probe cover adhesive comes off when they try to pull off the adhesive cover on our apc1291 probe covers.The adhesive is remaining stuck on the probe.This is happening on the distal tip iniside the probe cover; at the conclusion of the case when they are removing the probe from the probe cover.No patient injury, infections or complications were reported.

Brand Name
MICROTEK
Common Device Name
ADHESION GENERAL PURPOSE PROBE COVER
Manufacturer (Section D)
ECOLAB/MICROTEK MEDICAL INC
1 ecolab place
st. paul MN 55102
Manufacturer (Section G)
MICROTEK DOMINICANA, S.A.
zona franca no. 2
la romana, la romana
DR  
Manufacturer Contact
yarina montas
1 ecolab place
st. paul, MN 55102
MDR Report Key18191025
Report Number8043817-2023-00020
Device Sequence Number6466619
Product Code PUI
UDI-Device Identifier00748426107384
UDI-Public00748426107384
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date05/14/2026
Device Model NumberAPC1291
Device Lot Number4243LR0100
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/30/2023
Initial Report FDA Received Date11/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/15/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown